Subcategories

Journal of Dynamics and Differential Equations

Journal of Dynamics and Differential Equations
Publisher: Springer Netherlands
ISSN: 1040-7294 (Paper) 1572-9222 (Online)
DOI: 10.1007/s10884-005-8270-0
Issue: Volume 17, Number 4
Date: October 2005
Pages: 232
1.4 mb|pdf|English

On Dimension and Metric Properties of Trajectory Attractors

Relations Between Energy and Enstrophy on the Global
Attractor of the 2-D Navier-Stokes Equations

On Invariant Tori for a Stochastic Ito System

Exponential Dichotomies, the Fredholm Alternative, and
Transverse Homoclinic Orbits in Partial Functional
Differential Equations

Travelling Breathers in Klein-Gordon Lattices as
Homoclinic Orbits to p-Tori

The Stochastic Beverton-Holt Equation and the
M. Neubert Conjecture

A Finite Dimensional Property of a Parabolic
Partial Differential Equation

Download: http://rapidshare.de/files/24654075/Journal_v17.zip